MAUDE Adverse Event Report: COLOPLAST A/S TITAN NARROW SCROT 18CM; INFLATABLE PENILE PROSTHESIS

COLOPLAST A/S TITAN NARROW SCROT 18CM; INFLATABLE PENILE PROSTHESIS
Model Number QN89181400
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 09/11/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Without the benefit of examination and testing, coloplast is precluded from commenting on the condition of the device or the cause of the occurrence.Once our evaluation is complete, a follow-up report will be submitted.
 
Event or Problem Description
According to the available information, infection.
 
Additional Manufacturer Narrative
This follow-up mdr is created to document the conclusion of the investigation.Requests for the device and for additional information surrounding this event have been made.However, to date neither the device nor the information has been received.Without the benefit of analyzing the device and without the requested information, quality cannot comment on the condition of the device or the events surrounding this incident.If the device or additional information is received, quality will re-evaluate this event in accordance with procedures.However, because quality's examination may not conclusively confirm or disprove the report of infection, quality accepts the physician's observations of such as the reason for surgical intervention.The review of the device lot history records by quality indicates this lot passed sterility testing prior to being released.Based on this knowledge, quality concludes that the device was sterile prior to the device packaging being opened and that the infection originated from source(s) other than the device.Quality reviewed the manufacturing records for this device and confirmed that there were no discrepancies that would have contributed to this complaint and verified that the devices from this lot met all specifications prior to release.A review of the complaint history database revealed no significant trends for lot 5258473.Review of nonconforming reports revealed no nonconformance's for this lot.No capas are associated with this lot.

Brand Name
TITAN NARROW SCROT 18CM
Common Device Name
INFLATABLE PENILE PROSTHESIS
Manufacturer (Section D)
COLOPLAST A/S
holtedam 1
humlebaek, 3050
DA  3050
MDR Report Key8130968
Report Number2125050-2018-00854
Device Sequence Number1569402
Product Code FHW
UDI-Device Identifier05708932323901
UDI-Public05708932323901
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P000006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberQN89181400
Device Catalogue NumberQN8918
Device Lot Number5258473
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/06/2018
Supplement Date Received by Manufacturer11/06/2018
Initial Report FDA Received Date12/04/2018
Supplement Report FDA Received Date01/21/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age64 YR